4 doctors weighed in:

What are signs of overdose on paxil (paroxetine)?

4 doctors weighed in
Dr. Jason Adler
Pediatrics - Critical Care
3 doctors agree

In brief: Overdose paxil (paroxetine)

Signs and symptoms of paroxetine (paxil) overdose include tremors, nausea, vomiting, sleepiness, dizziness, sweating, altered mental status, seizures, increased deep tendon reflexes, arrhythmias, and low blood pressure.
Death is rare and has typically been described in patients taking multiple medications.

In brief: Overdose paxil (paroxetine)

Signs and symptoms of paroxetine (paxil) overdose include tremors, nausea, vomiting, sleepiness, dizziness, sweating, altered mental status, seizures, increased deep tendon reflexes, arrhythmias, and low blood pressure.
Death is rare and has typically been described in patients taking multiple medications.
Dr. Jason Adler
Dr. Jason Adler
Thank
Read more answers from doctors